MathSciNet Relay Station
MathSciNet bibliographic data
MR1436364 35K55
Prignet, Alain Existence and uniqueness of "entropy'' solutions of parabolic problems with $L\sp 1$ data. Nonlinear Anal. 28 (1997), no. 12, 1943–1954.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement